Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A multiple null-correspondence and a space Cremona involution of order $2n-1$


Author: Edwin J. Purcell
Journal: Bull. Amer. Math. Soc. 46 (1940), 339-344
DOI: https://doi.org/10.1090/S0002-9904-1940-07217-9
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 4 (1941), 242--246
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 8 (1941), 596--601
MathSciNet review: 0001613
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1940-07217-9